# SDR AALA201604159007

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 36,928 hours, 27,478 cycles
- Engine: Cfmint CFM565B1
- Engine time: 47,465 hours, 24,913 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779587
- Condition: Stalled
- Location: Nr 1
- Part time: 47,465 hours, 24,913 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  NR 1 ENG STALLED AT FL 350.  NOISE & VIBRATION FELT & POWER REDUCED ON ITS OWN TO APPROX 50%.  POWER WAS REDUCED TO IDLE & ENG IDLED NORMALLY.  ENG SURGED & STALLED TWICE BEFORE POWER WAS BROUGHT TO IDLE.  FLIGHT CREW DECLARED AN EMER, LANDED SAFELY & TAXIED TO THE GATE.  REPLACED THE LT ENG IAW TASK CARD 26L40071001.
